# SDR 2007UALA00758

- Difficulty date: March 12, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 41,937 hours, 15,129 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO A FLIGHT DECK DOOR UNLOCK INDICATION.  [SUP 06-01-07]  FAULT TRACED TO A FAULTY COCKPIT SYSTEM CONTROL UNIT. UNIT WAS REPLACED AND KEYPAD WAS REPROGRAMMED.
